# SDR JIKA2017122701

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N107SX
- Make and model: Beech C-99
- Aircraft serial: U176
- Aircraft time: 29,092 hours, 37,304 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775013
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS IN CRUISE TO KSLC WHEN HE DISCOVERED HIS RT BRAKE PEDAL COULD NOT BUILD PRESSURE TO APPLY THE BRAKES. THE PILOT INFORMED ATC AND DECLARED AN EMERGENCY, THEN LANDED WITHOUT INCIDENT AND NO RIGHT BRAKING POWER IN KSLC. THE PILOT WAS ABLE TO TAXI TO PARKING MAKING ALL LT TURNS. MAINTENANCE INSPECTED THE RT NR 3 AND NR 4 BRAKES FOR DEFECTS AND FOUND A LEAK TO BE FROM A SHARED MANIFOLD FITTING O-RING, BETWEEN THE BRAKE HOUSINGS. MAINTENANCE REMOVED AND REPLACED BOTH O-RINGS GOING TO EACH RESPECTIVE BRAKE HOUSING AND SERVICED AND BLED THE RT BRAKE SYSTEM.  OPERATION OF THE BRAKE SYSTEM WAS NORMAL AND NO LEAKS WERE NOTED. THE AIRCRAFT WAS RETURNED SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
